IHEP OpenIR  > 粒子天体物理中心
TOPOLOGICAL BLACK HOLES OF GAUSS-BONNET-YANG-MILLS GRAVITY
Dehghani, MH; Bostani, N; Pourhasan, R
2010
发表期刊INTERNATIONAL JOURNAL OF MODERN PHYSICS D
卷号19期号:7页码:1107-1117
通讯作者[Dehghani, M. H. ; Pourhasan, R.] Shiraz Univ, Coll Sci, Dept Phys, Shiraz 71454, Iran ; [Dehghani, M. H. ; Pourhasan, R.] Shiraz Univ, Coll Sci, Biruni Observ, Shiraz 71454, Iran ; [Dehghani, M. H.] RIAAM, Maragha, Iran ; [Bostani, N.] Chinese Acad Sci, Inst High Energy Phys, Key Lab Particle Astrophys, Beijing 100049, Peoples R China
文章类型Article
摘要We present the asymptotically AdS solutions of Gauss-Bonnet gravity with hyperbolic horizon in the presence of a non-Abelian Yang-Mills field with the gauge semisimple group So(n(n - 1)/2 - 1, 1). We investigate the properties of these solutions and find that the non-negative mass solutions in six and higher dimensions are real everywhere with spacelike singularities. They present black holes with one horizon and have the same causal structure as the Schwarzschild space-time. The solutions in five dimensions or the solutions in higher dimensions with negative mass are not real everywhere. In these cases, one needs a transformation to make the solutions real. These solutions may present a naked singularity, an extreme black hole, a black hole with two horizons, or a black hole with one horizon.
关键词Black holes Gauss-Bonnet gravity nonlinear electromagnetic field
学科领域Astronomy & Astrophysics
研究领域[WOS]Astronomy & Astrophysics ; Astronomy & Astrophysics
DOI10.1142/S0218271810017196
URL查看原文
语种英语
研究领域[WOS]Astronomy & Astrophysics ; Astronomy & Astrophysics
WOS类目Astronomy & Astrophysics
WOS记录号WOS:000280500600002
引用统计
被引频次:3[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/239056
专题粒子天体物理中心
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Dehghani, MH,Bostani, N,Pourhasan, R. TOPOLOGICAL BLACK HOLES OF GAUSS-BONNET-YANG-MILLS GRAVITY[J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS D,2010,19(7):1107-1117.
APA Dehghani, MH,Bostani, N,&Pourhasan, R.(2010).TOPOLOGICAL BLACK HOLES OF GAUSS-BONNET-YANG-MILLS GRAVITY.INTERNATIONAL JOURNAL OF MODERN PHYSICS D,19(7),1107-1117.
MLA Dehghani, MH,et al."TOPOLOGICAL BLACK HOLES OF GAUSS-BONNET-YANG-MILLS GRAVITY".INTERNATIONAL JOURNAL OF MODERN PHYSICS D 19.7(2010):1107-1117.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
6156.pdf(211KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Dehghani, MH]的文章
[Bostani, N]的文章
[Pourhasan, R]的文章
百度学术
百度学术中相似的文章
[Dehghani, MH]的文章
[Bostani, N]的文章
[Pourhasan, R]的文章
必应学术
必应学术中相似的文章
[Dehghani, MH]的文章
[Bostani, N]的文章
[Pourhasan, R]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。